Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On the Haefliger knot groups


Author: R. James Milgram
Journal: Bull. Amer. Math. Soc. 78 (1972), 861-865
MSC (1970): Primary 5520, 5570; Secondary 5540
DOI: https://doi.org/10.1090/S0002-9904-1972-13062-3
MathSciNet review: 0315728
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. F. Adams, On the groups J(X), I, Topology 2 (1963), 181-195. MR 28 #2553. MR 159336
  • 2. E. Artin, Zur Isotopie zweidimensionalen Flächen im R, Abh. Math. Sem. Univ. Hamburg 4 (1926), 174-177.
  • 3. A. Haefliger, Knotted (4k-1)-speres in 6k-space, Ann. of Math. (2) 75 (1962), 452-466. MR 26 # 3070. MR 145539
  • 4. A. Haefliger, Differentiable embeddings of S, Ann. of Math. (2) 83 (1966), 402-436. MR 34 #2024. MR 202151
  • 5. W. C. Hsiang and B. J. Sanderson, Twist-spinning spheres in spheres, Illinois J. Math. 9 (1965), 651-659. MR 32 #6474. MR 189047
  • 6. M. Mahowald, The metastable homotopy of S, Mem. Amer. Math. Soc. No. 72 (1967). MR 38 # 5216. MR 236923
  • 7. R. J. Milgram, The mod 2 spherical characteristic classes, Ann. of Math. (2) 92 (1970), 238-261. MR 41 #7705. MR 263100
  • 8. R. J. Milgram, Unstable homotopy from the stable point of view, Stanford University, Stanford, Calif., 1971. (mimeograph).
  • 9. E. C. Zeeman, Twisting spun knots, Trans. Amer. Math. Soc. 115 (1965), 471-495. MR 33 #3290. MR 195085

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 5520, 5570, 5540

Retrieve articles in all journals with MSC (1970): 5520, 5570, 5540


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1972-13062-3

American Mathematical Society